# SDR FDEA201609283422

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-30F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1471-1551
- Part time: 30,867 hours, 25,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  BS 1520  RBL 47.50  SHOWS WEAR     REPLACED THE SEAT TRACK IAW SRM 53-70-  00 VOL 1 FIG 2.
